# SDR SWAA085246

- Difficulty date: September 26, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 6,521 hours, 3,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8210248801
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, R2 DOOR EMERGENCY LIGHT LENS FELL OFF.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM.
